# SDR AMCR200500005

- Difficulty date: May 26, 2005
- Submitted: May 31, 2005
- Operation: General aviation
- Aircraft: N523AC
- Make and model: Gulstm GIV
- Aircraft serial: 1528
- Aircraft time: 469 hours, 183 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Part number: 1159SCC21216
- Part serial: 2146
- Condition: Sheared
- Location: Te Flaps
- Part time: 469 hours, 183 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED A FLAP ASYMMETRY MESSAGE DURING FLAP RETRACTION FROM 10 DEG TO 0 DEG.  MAINTENANCE FOUND THE RIGHT-OUTBOARD FLAP ACTUATOR TO HAVE THE SMALL SHAFT THAT DRIVES THE ASYMMETRY SWITCH SHEARED.  NO INDICATION WHY SHAFT SHEARED, SINCE ROTARY SWITCH SEEMS TO OPERATE OK.  ACTUATOR AND SWITCH WAS REPLACED.
